# SDR WRLA2008014

- Difficulty date: January 23, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067000
- Part serial: 2126
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OKBK/EDDP.  OVEN 509 MID GALLEY INOP BURNING SMELL WHEN USED.  REMOVED AND REPLACED MID GALLEY OVEN 509 REF MM 25-33-00.  DMI CLOSED.
